# SDR ZZDA2010008

- Difficulty date: January 10, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT STRIP IN ROW 1 BROKEN.  REPLACED LIGHT STRIP IAW 737 AMM CH 33-51.
